| Model Number |
H938724 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the large bore male connector (end ports) of two (02) em2400 valve sets pops out, resulted in leak.This occurred during pumping.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.